# SDR GTIA2024082838336

- Difficulty date: August 25, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N642NK
- Make and model: Airbus A320-232
- Aircraft serial: 6586
- Aircraft time: 32,476 hours, 14,766 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT IN COCKPIT FWD CABIN DURIND DESCENT.-INSPECTED #1 PACK PER TSM 05-50-810-831. FOUND 31 PACK (LEFT HAND) TO BE SOURCE OF ORDOR.SEE LOG ITEM# 3369482-2
